A representation of all solutions of the control algebraic Riccati equation for infinite-dimensional systems

Share/Save/Bookmark

Iftime, O.V. and Zwart, H.J. and Curtain, R.F. (2005) A representation of all solutions of the control algebraic Riccati equation for infinite-dimensional systems. International Journal of Control, 78 (7). pp. 505-520. ISSN 0020-7179

[img] PDF
Restricted to UT campus only
: Request a copy
221kB
Abstract:We obtain a representation of all self-adjoint solutions of the control algebraic Riccati equation associated to the infinite-dimensional state linear system Σ(A,B,C) under the following assumptions: A generates a C0-group, the system is output stabilizable, strongly detectable and the dual Riccati equation has an invertible self-adjoint non-negative solution.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62889
Official URL:http://dx.doi.org/10.1080/00207170500080223
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 225162